# SDR CA050117005

- Difficulty date: January 13, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 36,802 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 8941172
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A SPECIAL INSPECTION WAS CARRIED OUT TO FLEET AIRCRAFT OF SUSPECTED CRACKING OIL FILTER ADAPTERS.  EDDY CURRENT METHOD WAS USED TO DISCOVER THIS CRACKED ADAPTER . ALTHOUGH VISIBLE WITH THE NAKED EYE,  INITIAL DETECTION MAY BE DIFFICULT DUE TO THE ADAPTER LOCATION. FLEET INSPECTION IS STILL UNDERWAY.THIS ADAPTER SHOWS THE SAME PATTERN OF CRACKING AS THE ADAPTER DISCUSSED IN SDR20050105015.
